# SDR 2009FA0000232

- Difficulty date: February 13, 2009
- Submitted: March 17, 2009
- Operation: General aviation
- Engine: Pwa PW4090
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 56H192
- Part serial: CENCBG1041
- Condition: Cracked
- Location: Compressor
- Part time: 23,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT ENGINE WAS RECEIVED DUE TO HIGH TIME.  DURING DISASSEMBLY AND INSP OF THE HPC THE DIFFUSER AIRSEAL PN 56H192, SN CENCBG1041 WAS FOUND WITH LINEAR CRACKS IN THE BOLT HOLE FLANGE ID, IAW CIR MANUAL PN 51A750 INSP CHECK 02 (NDI) NO CRACKS ARE ALLOWED.  ENGINEERING INVESTIGATING.  (K)
